# SDR 2007UALA05366

- Difficulty date: December 28, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 55,738 hours, 20,413 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE ARM ASSY CUTOUT HAS DAMAGE.  ACCOMPLISHED MAJOR REPAIR.
